Affordable Access

Publisher Website

The Weyl transform and bounded operators onLp(Rn)

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
39
Issue
3
Identifiers
DOI: 10.1016/0022-1236(80)90035-x
Disciplines
  • Mathematics

Abstract

Abstract A multiplier theorem for the Weyl transform is proved. This theorem is used to derive sufficient conditions for the boundedness of a general operator on L p( R n). An application to multipliers of the Hermite expansion is given.

There are no comments yet on this publication. Be the first to share your thoughts.